# SDR DALA2017070605240

- Difficulty date: July 1, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 66,991 hours, 21,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT 1L DOOR OUT OF ADJUSTMENT. ADJUSTED 1L DOOR PER B757 AMM 52-11. OPS CHK NML.
